陈振庆

教授(短期特邀)

教育背景

圣路易斯华盛顿大学数学博士,1992

华东师范大学数理统计硕士,1987

华东师范大学数学学士,1985

研究领域
随机分析及其应用、马氏过程、狄氏型理论、位势理论、扩散过程和反常亚扩散过程、随机环境中的随机过程、偏微分方程、随机最优控制
个人网站
个人简介

陈振庆教授是美国华盛顿大学数学系的终身教授。陈教授1998年加入华盛顿大学,此前他曾就职于加州大学圣地亚哥分校和康奈尔大学。

陈振庆教授是国际知名概率论学者。在包括国际顶尖数学和概率期刊《欧洲数学学会杂志》(Journal of the European Mathematical Society)、《概率年刊》(Annals of Probability)、《概率论及其相关领域》(Probability Theory and Related Fields)等学术期上发表论文200余篇,著有两本专著。被列为全球Top 2%顶尖科学家。陈振庆教授是国际数理统计学会会士和美国数学学会会士。 从2016年起任国际数学综合性期刊《位势理论》的主编, 是《美国数学学会通讯》(Proceedings of the American Mathematical Society)应用数学和概率统计方向的协调编辑(Coordinating Editor) 及多个国际数学和概率期刊的编委。

学术著作

A. 书籍

1. “Symmetric Markov Processes, Time Change, and Boundary Theory”. Princeton University Press, 2012. xvi+479 pp. (with M Fukushima).

2.“Stochastic Komatu-Loewner Evolutions”. World Scientific, 2023, 256 pp. (with M. Fukushima and T. Murayama)

 

书籍章节

1. “Heat kernels for non-symmetric non-local operators”.  In Recent Developments in the Nonlocal Theory, 24-51, De Gruyter, Berlin, 2018. (with X. Zhang).

 

B. 期刊文章

1. “On reflected Dirichlet spaces”. Probab. Theory Related Fields, 94 (1992), 135-162.

2. “On reflecting diffusion processes and Skorokhod decompositions”.  Probab. Theory 

   Related Fields, 94 (1993), 281-316.

3. “Quasi-homeomorphisms of Dirichlet forms”.  Nagoya J. Math. 136 (1994), 1-15.

   (with Z.M. Ma and M. Roeckner)

4. “Estimates on Green functions and Poisson kernels of symmetric stable processes in bounded

  domains”.  Math. Ann. 312 (1998), 465-501. (with R. Song)

5. “Gaugeability and conditional gaugeability”. Trans. Amer. Math. Soc. 354 (2002),

   4639--4679.

6. “Censored stable processes”.  Probab. Theory Related Fields 127 (2003), 89--152.

   (with K. Bogdan and K. Burdzy)

7. “Heat kernel estimates for stable-like processes on d-sets”. Stochastic Process Appl.

  108 (2003), 27-62. (with T. Kumagai)

8. “Heat kernel estimates for jump processes of mixed types on metric measure spaces”.

   Probab. Theory Related Fields 140 (2008), 277-317. (with T. Kumagai)

9. “Non-local Dirichlet forms and symmetric jump processes”. Trans. Amer. Math. Soc. 361  

   (2009), 1963-1999. (with M. T. Barlow, R. F. Bass and M. Kassmann)

10. “Heat kernel estimates for Dirichlet fractional Laplacian.” J. Euro. Math. Soc. 12 (2010),

   1307-1329. (with P. Kim and R. Song)

11. “Stationary distributions for diffusions with inert drift”. Probab. Theory Related Fields 146

    (2010), 1-47. (with R. Bass, K. Burdzy and M. Hairer)

12. “Reflecting random walk in fractal domains.” Ann. Probab. 41 (2013), 2401-3050.

     (with K. Burdzy)

13. “Heat kernels and analyticity of non-symmetric jump diffusion semigroups”.

    Probab. Theory Related Fields 165 (2016), 267-312. (with X. Zhang)

14. “Stability of parabolic Harnack inequalities for symmetric non-local Dirichlet forms”.

    J. Euro. Math. Soc. 22 (2020), 3747-3803. (with T. Kumagai and J. Wang)

15. “Heat kernel estimates and parabolic Harnack inequalities for symmetric Dirichlet forms”.

    Adv. Math. 374 (2020), Paper 107269. (with T. Kumagai and J. Wang)

16. “Stability of heat kernel estimates for symmetric non-local Dirichlet forms”. Mem. Amer.  

    Math. Soc.. 271 (2021), no. 1330. (with T. Kumagai and J. Wang)

17. “Homogenization of symmetric stable-like processes in stationary ergodic media”.

    SIAM J. Math. Anal. 53 (2021), 2957-3001. (with X. Chen, T. Kumagai and J. Wang)

18. “Limit theorems for some long range random walks on torsion free nilpotent groups”.   

    SpringerBriefs Math. Springer, Cham, 2023, xiii+139 pp.

    (with T. Kumagai, L. Saloff-Coste, J. Wang, and T. Zheng)

 

更多已出版著作,请点击https://sites.math.washington.edu//~zqchen/bib.html查看